# SDR AALA20171010006

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1006-1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G4 GALLEY REINFORCEMENT STRAP BETWEEN BS 1006 AND 1023 AT LBL27.  REMOVED AND REPLACED STRAP PER SRM 51-00-05-1 AND DRAWING 147A5700.
